# SDR ASAA2020073102958

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 29,775 hours, 9,423 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Solenoid Valve
- Part number: 226161
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG EDP DEPRESSURIZATION SOLENOID VALVE DAMAGED. GROUNDED - YES. REMOVED AND REPLACED #2 ENG EDP DEPRESSURIZATION SOLENOID VALVE REF B737-900 AMM 29-11-11-400-805-001 AND 29-11-11-00-805-001 OPS AND LEAK CHECK GOOD.
